Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a mapping polynomial for Galois fields

Authors: Arthur Gill and Jean-Paul Jacob
Journal: Quart. Appl. Math. 24 (1966), 57-62
DOI: https://doi.org/10.1090/qam/99932
MathSciNet review: QAM99932
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leonard Eugene Dickson, Linear groups: With an exposition of the Galois field theory, with an introduction by W. Magnus, Dover Publications, Inc., New York, 1958. MR 0104735

Additional Information

DOI: https://doi.org/10.1090/qam/99932
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society